RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1992, Number 10, Pages 80–82 (Mi ivm8464)  

Brief communications

On certain properties of orthogonal systems

M. G. Grigoryan


Full text: PDF file (580 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1992, 36:10, 78–80

Bibliographic databases:
UDC: 517.518
MSC: Primary 42C05; Secondary 42C20
Received: 25.12.1991

Citation: M. G. Grigoryan, “On certain properties of orthogonal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 10, 80–82; Russian Math. (Iz. VUZ), 36:10 (1992), 78–80

Citation in format AMSBIB
\Bibitem{Gri92}
\by M.~G.~Grigoryan
\paper On certain properties of orthogonal systems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 10
\pages 80--82
\mathnet{http://mi.mathnet.ru/ivm8464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1233888}
\zmath{https://zbmath.org/?q=an:0814.42020}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 10
\pages 78--80


Linking options:
  • http://mi.mathnet.ru/eng/ivm8464
  • http://mi.mathnet.ru/eng/ivm/y1992/i10/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:76
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020